Journal of Combinatorial Algebra - Articles in preparation


JCA summary

The following articles are accepted and will appear in JCA.

AuthorsTitleDatespreview
J.Bell, M.MishnaON THE COMPLEXITY OF THE COGROWTH SEQUENCErec. 2018-05-24
acc. 2020-02-03
view
M.Chmutov, M.Glick, P.PylyavskyyThe Berenstein-Kirillov group and cactus groupsrec. 2017-10-17
acc. 2018-09-04
view
A.Engel, C.LöhPolynomially weighted l^p-completions and group homologyrec. 2019-03-29
acc. 2019-07-09
view
N.Ilten, M.WrobelKhovanskii-Finite Valuations, Rational Curves, and Torus Actionsrec. 2018-07-30
acc. 2020-02-03
search
M.Kassabov, V.Kuperberg, T.RileySoficity and variations on Higman's grouprec. 2018-01-19
rev. 2018-06-11
acc. 2018-07-02
view
J.Moore, M.Brin, C.Bleak, M.Kassabov, M.ZaremskyGroups of fast homeomorphisms of the interval and the ping-pong argumentrec. 2017-12-26
acc. 2018-07-14
search
S.StellaAn affine almost positive roots modelrec. 2018-10-04
acc. 2019-09-20
search
G.WigginsPresentations of Categories of Modules using the Cautis-Kamnitzer-Morrison Principlerec. 2018-03-30
acc. 2018-11-13
search